# SDR REXA2016020200144

- Difficulty date: February 2, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,868 hours, 21,936 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Angle
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER THRUST REVERSER TRACK STAND FAIRING, SUPPORT Z ANGLE BROKEN.  R & R SUPPORT Z ANGLE IAW MM 20-42-06.
